Interestingly, this is a question I've been asked several times recently: "What will happen to my face if I stop using Botox or fillers?" I thought a quick blog post might help all the others out there who might be wondering this same thing, but haven't had a chance to ask.
We know that Botox works by stopping muscle movements that create lines in our faces. As you continue to use Botox faithfully, those lines will stay soft or will never form at all. You'll have a smooth look everywhere you've treated with Botox. Now, there may come life events that mean you need to take a break from your Botox--like when you're pregnant or breastfeeding. You'll notice your lines coming back during those months that you aren't having your regular Botox treatments. Once you start your Botox treatments again, though, you'll be smooth again.
If there is some reason you decide to never have Botox again (WHY would you do that to yourself:), then you'll find that the lines you've been preventing start to get deeper with muscle movement and eventually become creases in your skin. The benefits of your prior Botox treatments will eventually be gone, but you would still have gained all the wrinkle-free years you got from your prior Botox treatments.
The same is true of fillers--well, let me specify, the same is true of hyaluronic acid fillers. These are the temporary fillers most commonly used (Juvederm, Voluma, Volbella, Vollure, Restylane). The fillers "fill" your hollows and lines while they are present, and they dissolve slowly over time (12-24 months, depending on which filler was used), and you end up where you were before. Of course, as we age, we lose our own volume (fat, muscle, and bone in our faces), so more filler will be needed to get the same results you had when you were much younger. But this is due to normal aging, not due to any filler use.
So, the short answer to the original question is that you'll just look like an older version of yourself, with the wrinkles and hollows you would have had if you had never used Botox or fillers.